Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Bundle-like foliations with Kählerian leaves


Author: Richard H. Escobales
Journal: Trans. Amer. Math. Soc. 276 (1983), 853-859
MSC: Primary 53C12; Secondary 32G05, 53C55, 57R30
MathSciNet review: 688981
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For bundle-like foliations with Kählerian leaves a certain function $ f$ is studied and its Laplacian along a leaf is computed. From this computation one obtains geometric conditions which guarantee the integrability of the distribution orthogonal to that determined by the leaves. When the leaves are compact, the key condition needed to guarantee the integrability of this orthogonal distribution can be interpreted as a condition on the first Chern class of each of the leaves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C12, 32G05, 53C55, 57R30

Retrieve articles in all journals with MSC: 53C12, 32G05, 53C55, 57R30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0688981-7
PII: S 0002-9947(1983)0688981-7
Article copyright: © Copyright 1983 American Mathematical Society